Differential and Integral Equations

On the solvability of a nonlinear two point BVP between the first two eigenvalues

F. I. Njoku and F. Zanolin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 3 (1990), 571-588.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371571151

Mathematical Reviews number (MathSciNet)
MR1047753

Zentralblatt MATH identifier
0722.34018

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Njoku, F. I.; Zanolin, F. On the solvability of a nonlinear two point BVP between the first two eigenvalues. Differential Integral Equations 3 (1990), no. 3, 571--588. https://projecteuclid.org/euclid.die/1371571151


Export citation